# SDR AUS20020883

- Difficulty date: August 7, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6058T83G01
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

(AUS) LT ENGINE FAILURE. LIMITED INFORMATION PROVIDED.
